# SDR A6WA20134631

- Difficulty date: January 18, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 26,389 hours, 24,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR LOWER SILL HAS CORROSION ON INTERIOR AND EXTERIOR.  REMOVED PAX DOOR LOWER SILL AND INSTALLED NEW SERVICEABLE LOWER SILL IAW CRJ SRM 51-42-06, 51-42-21, 51-40-11, 51-21-11.
